MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT STERILE CASE, COMPLETE; HIP INSTRUMENTS : INSTRUMENT CASES

DEPUY ORTHOPAEDICS INC US SUMMIT STERILE CASE, COMPLETE; HIP INSTRUMENTS : INSTRUMENT CASES
Model Number 2570-10-000
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Protective coating on tray is peeling away.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not returned.The investigation could not verify or identify any product contribution to the reported event with the information provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
SUMMIT STERILE CASE, COMPLETE
Common Device Name
HIP INSTRUMENTS : INSTRUMENT CASES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11127076
Report Number1818910-2021-00543
Device Sequence Number3756602
Product Code FSM
UDI-Device Identifier10603295143659
UDI-Public10603295143659
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2570-10-000
Device Catalogue Number257010000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer02/09/2021
Initial Report FDA Received Date01/06/2021
Supplement Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1